# SDR C2XA09IA225A

- Difficulty date: September 9, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 26,302 hours, 19,900 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MEM - FLIGHT 2291, THE CREW REPORTED FUEL LEAKING FROM THE LEFT WING ON CLIMB. THE AIRCRAFT RETURNED TO MEM WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LEFT WING FLAPPER VALVE, LEAK CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
